# SDR DALA2025060604313

- Difficulty date: June 5, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N844DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31955
- Aircraft time: 31,359 hours, 12,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7446641) DURING CRV FOUND 204 LAV FLOOR PROX LIGHT LENS DAMAGED. REPLACED LIGHT ASSY. CHECKS GOOD PER B737 AMM 33-51. OK FOR SERVICE.
